MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GROSHONG 8F SINGLE-LUMEN CV CATHETER; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 GROSHONG 8F SINGLE-LUMEN CV CATHETER; CHRONIC CATHETERS
Catalog Number 7711804
Medical Device Problem Codes Fracture (1260); Material Separation (1562); Stretched (1601); Improper or Incorrect Procedure or Method (2017); Material Protrusion/Extrusion (2979); Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a port placement procedure using the groshong s/l catheters.Post the placement procedure, it was reported that the catheter was removed due to age and comorbidities of patient.A prominence was noted over the right neck.Chest xray revealed a linear opaque structure consistent with retained internal reinforcing wire from the groshong.The patient returned to the or for removal.And it was identified that retained fragment as consistent with the distal groshong catheter tip containing the embedded reinforcing wire.And reflects mechanical separation at the tip-to-body junction.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one catheter stylet segment was returned for evaluation.Visual evaluations were performed on the returned device.The catheter stylet hub was noted to be missing from the proximal end.The segment was noted to be bent throughout.The edges of the proximal end of the stylet were noted to be jagged, and the nature of separation was noted to be straight indicating that the catheter was trimmed when the stylet was still inside the catheter which is against instructions for use.Therefore, the investigation is confirmed for the identified improper procedure or method.However, it is inconclusive for the reported migration issues as supporting evidence of the reported migration is not available and unconfirmed for the reported fracture, material separation, stretched and material protrusion or extrusion issues as improper or incorrect procedure or method was identified.The root cause was traced to be use related.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.G3, h6 (device, component, method, result, conclusion).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a port placement procedure using the groshong s/l catheters.Post the placement procedure, it was reported that the catheter was removed due to the age and comorbidities of the patient.A prominence was noted over the right neck.Chest x-ray revealed a linear opaque structure consistent with retained internal reinforcing wire from the groshong.The patient returned to the or for removal.It was identified that the retained fragment was consistent with the distal groshong catheter tip containing the embedded reinforcing wire and reflects mechanical separation at the tip-to-body junction.The current status of the patient was unknown.

Brand Name
GROSHONG 8F SINGLE-LUMEN CV CATHETER
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22782135
Report Number3006260740-2025-05724
Device Sequence Number10045640
Product Code LJS
UDI-Device Identifier00801741036767
UDI-Public(01)00801741036767(11)250109(17)280630(10)REJY0657
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K831386
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7711804
Device Lot NumberREJY0657
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale